Article citationsMore>>

R. S. Li and Y. P. Liu, “The Asymptotic Estimations of Best m-Term One-Sided Approximation of Function Classes Determined by Fourier Coefficients,” Advance in Mathematics (China), Vol. 37, No. 2, 2008, pp. 211-221.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top